Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

red area on feet, swollen feet, itching, taken Aleve

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
hi I have a red area on top of each foot and my feet are swelling up, it started yesterday with the top of both feet itching where the red areas are since then, about 18 hrs. ago my feet have swollen up over the ancel area, it is not 'hot' and no longer itchy , I have taken two Aleve tabs, this has not helped, on the left foot i can see a tiny dot on the red area, could this be something really serious that I should go to the emergency for ?
Posted Wed, 18 Apr 2012 in Skin Hair and Nails
Answered by Dr. Chakravarthy Mazumdar 5 hours later

Thanks for the query.

The complaints that you say are non emergency. You do not have to show up at ER.

The feet swelling could be because of oral steroids like Symbicort can come up with skin rash too. You can pick an over the counter medicine with Antiitch lotion like calamine and mild steroid like Hydrocortisone. Aleve will not help any longer. Oral Antihistamines help if the itch continues.

You can seek an appointment from your primary and get a better medication after inspecting the lesion.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor